# SDR C77A20150409011

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17004075001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,562 hours, 11,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT FLOOR PANEL ANGLE PN 170-04075-001 HAS CORROSION AT FRAME 14, RB 28", X=4270 Y= 711.  R & R RT FLOOR PANEL SUPPORT ON CROSS FRAME 14 IAW SRM 51-41-01 & 51-43-01 ON WO 6213662L2 IAW EO E175-5300-104 REV IR WO 1893352.
